# SDR SWAA2025101412586

- Difficulty date: September 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 867 BTW STR 26L TO STR 27L AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT ANGLE LOCATED BS 867 BTW STR 26L TO STR 27L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG 149A8102 SHEET 19 REV A AND DWG 149A8102 SHEET 17 REV- AND TOOK MEASURE OF CRACK IS L: 0.3635 INCH .
